Ok so i had my nerve block last thursday and was feeling great i mean. i had, had my cycle all last week and was in horrible terrible pain to the point of taking 2-3 oxycodone a day. then the day of my block i was all this is great no pain!! all weekend i decided that since my pain was coming back a bit i would take it then too. so i was taking 2 a day. Now this week im just not wanting it. I do have a lot of pain still but im just tired of how my family is treating me. My sister said when i visit her in two weeks they are going in the blender!! all my meds!! makes me so mad. then im just mad at myself because im starting school this week and i dont want to be in pain but i dont want to not be able to remember it that well either. the lyrica does that for me wo the oxy. so last night through all the pain i put on two lidocaine patches and tried to sleep had some sleepy tea too. but i woke up all sweaty then cold, i tried to call my dr because he seems to think i can just ta da and stop all meds. i thought it didnt work that way. so i am halfing them and trying no to take them if i do not have too. just lots of anxiety i started crying yesterday when hubby said he would be late. have any of you ever tried to quit your meds even though you still had bad pain? The dr isnt trying to help at all and i feel so alone in this. thanks
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...